# SDR USAA2012011700028

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,364 hours, 15,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 256302008
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT NOT BLINKING.  REMOVED AND REPLACED BATTERY ON FORWARD FLASHLIGHT.
